# SDR 2000ZZZX429

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM KIT 355A09-1036-01, CORRECTED PROBLEM.
